Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is there a problem with taking Miralax for long periods?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3073 Questions
IS there a problem with taking Miralax for long periods of time?
Posted Fri, 7 Mar 2014 in General Health
Answered by Dr. Ivan R. Rommstein 41 minutes later
Brief Answer: Hi and welcome to HCM. Thanks for the query. Detailed Answer: No,there is no problem. Miralax is completely safe for long-term use.Miralax is not absorbed into the system at all and its effect is local in bowels. You can try to stop it from time to time to see will your stool be soft without it,but as I said there wont be bad effect if it is used as long as needed. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor